# SDR AALA201705089032

- Difficulty date: May 4, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 96,345 hours, 15,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT LEFT SIDE OF GALLEY BETWEEN ROWS 13 AND 17 HAS A MISSING LENS COVER.  INSTALLED LENS COVER IAW AMM 33-51-09.  OPERATIONAL CHECK GOOD.
